Last year I was on intravenous antibiotics for a kidney infection, after three days the hospital started me on oral antibiotics. I took one antibiotic and my tongue swelled up and my mouth went white, automatically they thought it was thrush. I was on oral medication for thrush for approximately three months, after three months they decided to test for thrush the test came back negative.
My mouth continuously burns and my gums feel swollen. Over the past year several different doctors and dentists have seen me. Some have tried to cover up the problem with pain medications that do not work for the pain just mess with my mind. I have been on valtrex (I do not have Herpes-been tested for that too), anxiety medications, depression medications, and tranquilizers.
The newest doctor has been the best so far. I am currently on Lyrica for nerve pain (this only helps at night).
I have swollen glands on the right side back of my neck, and on the right side cheek. The right side of my tongue looks normal and the left side has deep lesions. Sometimes it feels like something is eating/drilling my tongue when I feel this pain I look at it and it has another lesion. I am tired but it could be from dealing with the pain all day, by the end of a workday I am exhausted.
I have tried special diets. I am currently on Life Force basically I have eliminated all carbohydrates and sugars from my diet. I hope I find some relief soon as I feel like I am going crazy from the discomfort and worry of what is happening. So any advice would help:rolleyes:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?